# SDR SWAA030605

- Difficulty date: March 16, 2003
- Submitted: March 20, 2003
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 52,090 hours, 50,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EMERGENCY EXIT LIGHT BROKEN ADJACENT TO AFT ENTRY DOOR.  REMOVED AND REPLACED EXIT LIGHT ASSY PER MM.
